# SDR SIMA20120420006

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 22,675 hours, 16,515 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG6709800111
- Part serial: 00407
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ON FLIGHT 3833 THE CREW REPORTED THAT WHILE CRUISING AT ALT.3700, THEY RECEIVED A CABIN ALT WARNING MESSAGE, MASK DROPPED, CABIN ALT MOMENTARILY WENT 23000 FT THEN BACK TO 6400FT NORMAL READING ON CABIN ALT AND CABIN PRESSURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROL PANEL IAW CRJ-700 AMM 21-33-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
